It is currently Sat Aug 19, 2017 1:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Jul 11, 2012 9:08 am 
Offline
New Poster
New Poster

Joined: Wed Jul 11, 2012 7:29 am
Posts: 3
Hi all,
I never though I would write in such a forum, but reading some stories has really made my day and given me solice.

My story, which I am sharing as there are some interesting points, for other...

I did H, for about 7 years. Actively from around 22.
Of this, I spent 1 year in Asia, getting pure stuff.
After my return to Europe, the stuff here didn't cut it, so I stopped due to boredom, and basically went on methadone for 5 years or so.
Btw, in asian, with the pure stuff, I also faced serious problems. I went from shooting once a day, to shooting every 2 hours, as it was so pure, it gave a rush, and quickly exited system.

I pesonally didn't have a problem being an addict, but then again, you do realize a lot of things in retrospect.
I really did stop from boredom, and because the stuff wasn't cutting it. I didn't have cravings at all, by this point, I guess I did it all.
Some advice. If you are stopping H, forget methadone or suboxone. Stick it out. In the mid and long term, the withdrawal maybe hell, but you will get through it faster.

Methadone recked havoc on my system. I gained 30 kgs or so in 5 years, developed an eye condition for which I need an operation.
Last November I switched to Suboxone, going from 12/16 mgs, to where I am now 0,5mgs.
I plan to stop totally after my operation.
Suboxone in my experience is way better then methadone.
Strangely, most withdrawal, PAWS sympomts came between cutting down from 8 to 2 mgs or so (by halving).
I had terrible PAWS, irritability and anger, but all due to withdrawal, no underlying issues.
I just went down from 1mg to 0,5 this friday, and pretty weak WD and PAWS.
Its great to be thinking clearer and clearer....
My question about the liquid taper...How long do you keep it under the tounge. My pharmacist said few minutes is enough, what is your experiences? It is getting harder to halve.

My experiences, tips:
1. A diet helps greatly ( I have lost the extra 30 kgs in 2 months after methadone)....By right diet I mean cut out all carbs (inc bread and pasta) if possible.
2. Excersise helps, but find your ideal. Too much can make you extremely drowsy.
3. Either stop H, and cut out methadone and suboxone, or if you do take that route, choose suboxone (if u really plan to stop that is).
4. Do a very slow taper, but keep it within a year or so.
5. Keep busy
6. Use cialis, viagra, to boost ur depleted sex drive (i did). but then again, i also frequent whores, besides my gf, so just saying. Boost ur ego though, esp if u vid rec, like me.
7. Find out why you started. It seems all H addicts, are very and overtly "emotional"...Me, not so much, I did it for the party and got stuck...Still emotional, but not the trigger. Yep, I really was that dumb. However, facing this has helped me.
8. Change ur looser friends. Now, that is a hard one, but friend come and go. I personally would not even keep in touch with recovery buddies, just an anchor.
9. Knowing about PAWS, and what u are going through is not permanent, although long, is a godsend. Hey, u agitated? its okay, part of the program.
10. Listen to your body.


Well, that all, all y experiences, 12 or so years.
Quiting around oct/dec this year, after my op as mentioned above. All comments welcome, and please share the wealth and answer my question...Thanx!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 10:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi EU_user and welcome to the forum. Thanks for sharing your story with us. As to your question about how long to keep the solution in your mouth....Just remember this: The longer it's in your mouth (it will dissolve into any and all the mucous membranes in your mouth, not just under your tongue), the more it will absorb. After it's dissolved, don't eat or drink for about 15 minutes to allow what's left in your mouth to continue dissolving. This is of course if you want to get the most out of your medication.

Is this what you were looking for? I hope it helps. Again, welcome.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 10:32 am 
Offline
New Poster
New Poster

Joined: Wed Jul 11, 2012 7:29 am
Posts: 3
hatmaker510 wrote:
Hi EU_user and welcome to the forum. Thanks for sharing your story with us. As to your question about how long to keep the solution in your mouth....Just remember this: The longer it's in your mouth (it will dissolve into any and all the mucous membranes in your mouth, not just under your tongue), the more it will absorb. After it's dissolved, don't eat or drink for about 15 minutes to allow what's left in your mouth to continue dissolving. This is of course if you want to get the most out of your medication.

Is this what you were looking for? I hope it helps. Again, welcome.


hey, thanks.
i can be so retarted at times:)
i guess, with an oral solution, i really don't need to keep it fully under my tongue, just in my mouth.
it makes things easier...thanx!
will update how it goes.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 11, 2012 12:54 pm 
Offline
Super Poster
Super Poster

Joined: Thu Apr 19, 2012 2:27 pm
Posts: 103
what happened to your eye ? Are you certain it was caused by the methadone you took? Maybe it would've happened reguardless.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 1:18 pm 
Offline
New Poster
New Poster

Joined: Wed Jul 11, 2012 7:29 am
Posts: 3
eric is wrote:
what happened to your eye ? Are you certain it was caused by the methadone you took? Maybe it would've happened reguardless.

i developed strabism....maybe not methadone, but i didn't have it before. i did have a preexisting eye condition (unseeable)....It is generally agreed that the methadone didn't help and probably gravely aggravated the condition. thankfully it is operable.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group